MathSciNet Relay Station
MathSciNet bibliographic data
MR950596 53C42 (53C50)
Ejiri, Norio Willmore surfaces with a duality in $S^N(1)$. Proc. London Math. Soc. (3) 57 (1988), no. 2, 383–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement